Posted by ed_uk on March 7, 2006, at 16:35:43
In reply to Re: The 'new' Nardil, posted by forgetful mary on March 7, 2006, at 16:14:36
>Well if I had known that they changed it appreciably maybe I wouldn't have had MRI's and other brain scans prompted by symptoms caused by the new nardil.
How do you know that such symptoms wouldn't have arisen even if you had continued to take the 'old' Nardil? It would be unwise to assume that Nardil was responsible.
>did I realize that the drug had even changed
The drug is the same as it always was: phenelzine sulfate. The pharmaceutical formulation changed, not the drug.
>apparently that placebo effect works even when you are clueless???
It is quite possible that many people are incorrectly attributing changes in their symptoms to the 'new' Nardil. This does not mean that the change in their symptoms was actually caused by the change in Nardil's excipients. On seeing the NPAC site, many more people may be encouraged to believe that the change in Nardil's excipients was responsible for their recent problems. This is not evidence-based medicine.